# SDR AALA201911109018

- Difficulty date: November 9, 2019
- Submitted: November 10, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 61,851 hours, 23,483 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215600500200
- Part serial: 0166RH
- Condition: Corroded
- Location: Rt Mlg
- Part time: 61,851 hours, 23,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT MAIN LANDING GEAR REAR PINTLE PIN FLANGE HAS SURFACE CORROSION AND PITTING ON THE RIGHT WING. REPLACED PINTLE PIN PER TASK CARD 26T00032001.
